Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Multistep integration formulas

Author: A. C. R. Newbery
Journal: Math. Comp. 17 (1963), 452-455
MSC: Primary 65.55
Corrigendum: Math. Comp. 18 (1964), 536-536.
MathSciNet review: 0155428
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society